# SDR FDEA202212120247

- Difficulty date: December 12, 2022
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: AGA38572
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO COMPT STA 1844-1854 FLOORBOARD SUPPORT CORRODED. MRKD RBL60 REMOVED AND REPLACED FLOOR SUPPORT AGA3857-2 REF. DWG. AGA3857.
